Rock_Robster wrote:This is indeed interesting - do you know what the injection was and how it was given? (Eg subcutaneous, intramuscular).
I’d say hip pain with a sacral lesion and past radiation is always going to be suspicious unfortunately, but quite coincidental if it started immediately the following day.
Yes, he was actually given 2 injections on hip and those were intramuscular. Though, those injections do cause some spasm in a leg (thats what nurse confirmed me).
Though I have my suspicion on that lesion, my dad told me he only feel slight pain when he tries to cross his right leg and that (too around that bone that we feel at the bottom and more to the outside side). Though its more of a nerve or muscle pain not bone. I actually went to read sciatica pain symptoms, though I don't think they match exactly.
Its already 3 months now since radiation, will soon be getting that PET done. I just hope for the best.